it will help just be careful because it is a highly addictive product.
Can you give yourself a little more time to really gauge your pain? Can you do some light exercise for your back? I used a little xanax and had horrible rebound anxiety. It felt like my bones were breaking from the inside so I said forget this after about a week and i was only taking a quarter of a tablet.
Im with perchance on that. xanax had a bad rebound for me too, i stay away from that stuff, i felt like my legs had glass in them coming off lil quarters of that too! I truly understand the anxiety, the brain is going to tell you all kinds of things you really dont want to hear like the pain is soo bad, we need something...etc..i would ask for something besides extended relief xanax, thats just me though! sorry to hear about your back pain, I live with a man whose whole back is skrewd (sp) and after the initial w/d he is doing fine on just advil and or aleve. great luck to you, keep posting, happy holidays! just breathe one breath at a time, it will get better! peace! michele
Benzo's are counterproductive to withdrawl. I understand that anxiety is a very distressing symptom and for some people it was a pre-existing condition that got them self-medicating with opiates in the first place.
If you are consulting with a psychiatrist it would be a great idea to discuss your anxiety and allow him to do a thorough assessment of the what starts it; makes it better; makes it worse. There are many antidepressants that are very effective for generalized anxiety problems that are non addicting. I would not recommend any kind of benzo as they they are usually taken on a 'as needed basis' and are likely to fuel the addictive pattern of behavior that you are working so hard to change.
The only time benzo's are recommended for withdrawl is for acute alcohol withdrawl. Alcohol depresses the central nervous system and sudden abstinence for people with severe dependence will cause overstimulation of the central nervous system. Seizures, tremors, hallucinations and cardiovascular collapse can occur and prove fatal. In this case, alcohol detox is done under medical observation and benzos are given by a nurse or doctor.
Tylenol and Ibuprofen are great for muscle pain. They are often overlooked. I would suggest taking them individually or together to relieve moderate pain. If the pain is related to spasms then an anti-spasmodic would be an option. Taking regular medication of any kind, even over the counter meds, should be discussed with your doctor. Ibuprofen is usually avoided by those who have a history of stomach ulcers and acid reflux.
I hope this helps to clarify a few things. I suggest discussing your concerns and symptoms with your doctor and psychiatrist as they are aware of your medical history. Anxiety and pain disturbs our peace and challenges even the most patient person. Make this a matter of prayer. I will pray that your care providers are guided in the direction that is personally meaningful to you :o) Take care.
I wanted to share something called Emotional Freedom Technique or Tapping. It is an amazing way to find relief from negative feelings. It is becoming a widely used treatment in the areas of addiction medicine, mental health and pain management.
Accupuncture is another alternative therapy that has been proven effective for centuries. These are two strategies that have had an enormous impact on my recovery and overall well-being.
GA - Mangel couldn't have said it better! "I would not recommend any kind of benzo as they they are usually taken on a 'as needed basis' and are likely to fuel the addictive pattern of behavior that you are working so hard to change.
I was addicted to xanex before and the withdrawel symptoms lasted longer for me than that of opiates, more specifically oxy. You didn't mention how far along you are in your detox and from what drug(s). If you felt like sharing that information you might get more information from people on this forum regarding the information you're looking for.
I'm no doctor and all I can do is state my personal opinion. I also suffer from anxiety. I get attacks where I have heart palpitations...I've been on Xanax/Xanar for a couple years off and on...similar to the cycles of common opiate abuse. The first week of withdrawals is the worst, I think most people would agree. I can understand taking any sorts of medications that are providing more good than harm during the first week. Maybe some people could use xanax for the first week to help them get through and then stop it before it gets a chance to really sink it's teeth in - like the drug your detoxing from right now! I would say it's risky due to not only the drug's highly addictive features, but also your own addictive personality. These 2 things in combination are only opportunity to walk through another door into addiction without even realizing it...easily substituting one medication that used to make you feel good with another that makes you feel good. If it's something that you can cope with..atleast for the first week, that would be my suggestion. I considered taking some over the past 5 days of my detox (xanar), but I refused and told myself that I just need to clear out my head from all the medications and make life changes that don't include these medications we're all getting beaten down from, while replacing the drugs with other things in life that bring hapiness, comfort, and good feelings.
My fiance is 27 and he was taking upto 20 perk tens aday going into day4 no tabs wat.so ever but he takes xnax or muscle relaxers to deal wat do I do
hello, what is your question? what do you do about your fiance and the xanax he is taking? how many is he taking do you know? If its alot, it can be dangerous to just get off them...more info please. Im no nurse or dr. but can tell you from reading here and other sites that benzos are not to be taken lightly, and no cold turkey from them. I can only suggest you read here as much as possible about benzodiazepines, and or other sites. Get all the information you can, ok? good luck to him, peace! michele
hi its best to stay off the benzo you would be suprized how quicky you can become dependent on them its called cross addiction and is very common benzo withdrawal is a slow agonizing process it took me the better part of a yr to come off 4mg of xanex best off to leave the benzos alone....I did find a tea that works great to relax you its called ''YOGI'' kava relaxing tea you can order it on line and some of the walmarts are caring it now in the tea isle it is very aromatic and tasty just put a spoon full pf sweet n low in it work in like 15 min
we keep it in our cupboard give it a try...........Gnarly
I agree that if benzos can be avoided they should. However, if you are really suffering there are some types that have longer half lifes and are not as addictive as xanex. I have used them while detoxing off opiates and been able to taper down with little to no side effects. Your doctor will be the best resource. Everyone is different and I always suggest natural stuff first- Just do your research and be really honest with yourself. You don't want to trade an addiction for another one. Big hugs...LuLu
That is so encouraging about the pain! Thanks so much for writing me. These posts are making me seriously re-evaluate whether to use a benzo. Thank God. Marie
Has tapping helped you. I have a membership to a site, had private instruction, and have cds from a world conference on pain. I haven't felt benefits. Have you or anyone reading this? i am eager to know. I have to believe in tapping more to put any more time into it. Also I did acupuncture not too long ago, and had no benefit. Has it helped you? I really appreciate it. I feel so supported from these posts. Thanks a lot. Marie
Yes, you and the other other posters are right. I already have a big problem, and I don't want another one. Kim--from Florida---mentioned this tea, so I must get it. Yes, I got off of clonazapam and soma just 7 months ago. I don't want another addiction! Thanks so much for your commitment to all of us on the forum. Your devotion is unreal. I so appreciate it for myself and all the others all over the world that are suffering. Love to you and your family.
Someone asked where I was in my taper. I am on 25mg Opana ER (with PRNs when I hurt a lot). I was on 40 mg Opana ER plus PRNs. I read your post about not going back up at all. I tried that, but I had to learn to accept that at times I would have to go up. And the best way to deal with it is not to get distressed over it! Have you known people that had to taper this way, instead of the hard, fast rule of never going back up, once you have gone down?? Thanks so much.
They work great but are highly addictive.I've been on them 20 years.Please use them only as needed.Some people get into big troble from xanax.I call them prison pills..In the UK they only let people be on them for a total of six weeks.
Xanax XR is GARBADGE!!!!!!!!
Order the book 7 Weeks to Sobriety. Go to Amazon. Read the reviews. See what you think. It espouses nutritional and supplemental, natural support. There is a product called 5 HTP that is very helpful, natural, non addictive that helps so much with anxiety.
This advice is for everyone!